Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/10955
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChian, Abraham Chian-Longen
dc.contributor.authorAbalde, Jose R.en
dc.date.issued1999en
dc.identifier.citationSolar Physics, 1999; 184(2):403-419en
dc.identifier.urihttp://hdl.handle.net/2440/10955-
dc.description.statementofresponsibilityAbraham C.-L. Chian, José R. Abaldeen
dc.language.isoenen
dc.titleNonlinear coupling of langmuir waves with whistler waves in the solar winden
dc.typeJournal articleen
dc.identifier.doi10.1023/A:1005141011357en
Appears in Collections:Special Research Centre for the Subatomic Structure of Matter publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.